CureZone   Log On   Join
 

Re: Has anyone developed thyroid problems post mirena? by Charlize812033 ..... Mirena, Skyla IUD Forum

Date:   3/4/2016 1:02:14 AM ( 7 years ago ago)
Hits:   14,269
URL:   https://www.curezone.com/forums/fm.asp?i=2306931

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I have. After the insertion of Mirena for six months I have developed all the symptoms including hair loss, depression, panic attack, feeling really upset and low out of blue. I cannot work or stay awake for more than three hours, constantly feeling tired, can't get my eyes open and wanna die. I went to OBS-GYN doctor and he told me to go to the shrink, I did and not helpful. After one year suffering and went see different doctors, no one gave me any useful diagnosis or help, I even asked for help from Buddha, nothing happened. I really wanted to know what was going on with me so I went full body check-up and realized my T4 level †was low and CT (heartbeat rate) unstable. I know it's from Mirena but I don't know the system (how does it work, what causes the confusion of the immune cells). Now I've been taking ELTROXIN for 11 months, symptoms relieved and everything is under control. I know I need Mirena to reduce the bleeding and the pain so I won't take it out without trying to conquer the side-effects. Anyrates, I am happy to see that I am not alone with it. I don't even live in USA. In Taiwan, doctors still don't know much (or refuse to know) about the side-effect of Mirena.†


 

<< Return to the standard message view

fetched in 0.02 sec, referred by www.curezone.com/forums/fmp.asp?i=2306931